# SDR 2001UALA01267

- Difficulty date: June 29, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N619UA
- Make and model: Boeing 767222
- Aircraft serial: 21879
- Aircraft time: 66,620 hours, 17,231 cycles
- Engine: Pwa JT9D7R4D
- Engine time: 58,239 hours, 15,077 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: O-Ring
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J, A
- Precautionary procedure: E, A

## Discrepancy

RIGHT ENGINE OIL  PRESSURE WENT BELOW MIN PRESSURE NO OTHER INDICATORS. ENGINE SHUTDOWN .RETURN TO FIELD. SUPPLEMENTAL DATA UPDATE FOUND ENGINE DRIVEN HYDRAULIC PUMP DRIVE O-RING DAMAGED, ALLOWING OIL TO ESCAPE PASSED O-RING AND OUT THE OVERBOARD DRAIN. REPLACED O-RING
